American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 123 found      Go to page: 1 2 3 4 > >>

[1] Mohan Ravichandran and Onur Yavuz. Preduals of $H^{\infty}$ of finitely connected domains. Proc. Amer. Math. Soc. 142 (2014) 1641-1648.
Abstract, references, and article information   
View Article: PDF

[2] Gautam Bharali and Sushil Gorai. Uniform algebras generated by holomorphic and close-to-harmonic functions. Proc. Amer. Math. Soc. 139 (2011) 2183-2189. MR 2775396.
Abstract, references, and article information   
View Article: PDF

[3] Y. Choi and M. J. Heath. Characterizing derivations from the disk algebra to its dual. Proc. Amer. Math. Soc. 139 (2011) 1073-1080. MR 2745657.
Abstract, references, and article information   
View Article: PDF

[4] Evgueni Doubtsov. Fractional Cauchy transforms, multipliers and Cesàro operators. Proc. Amer. Math. Soc. 138 (2010) 663-673. MR 2557183.
Abstract, references, and article information   
View Article: PDF

[5] Alexander J. Izzo. A tetrachotomy for certain algebras containing the disc algebra. Proc. Amer. Math. Soc. 138 (2010) 623-627. MR 2557179.
Abstract, references, and article information   
View Article: PDF

[6] Amol Sasane. Noncoherence of some rings of functions. Proc. Amer. Math. Soc. 135 (2007) 2107-2111. MR 2299487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Raymond Mortini. Infinite dimensional universal subspaces generated by Blaschke products. Proc. Amer. Math. Soc. 135 (2007) 1795-1801. MR 2286090.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Alexander J. Izzo. Algebras generated by the disc algebra and bounded harmonic functions. Proc. Amer. Math. Soc. 135 (2007) 1065-1071. MR 2262907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andriy Zagorodnyuk. Spectra of algebras of entire functions on Banach spaces. Proc. Amer. Math. Soc. 134 (2006) 2559-2569. MR 2213733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Burglind Jöricke. Hausdorff dimension of Cantor sets and polynomial hulls. Proc. Amer. Math. Soc. 134 (2006) 1347-1354. MR 2199178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kou Hei Izuchi. Cyclic vectors in the Fock space over the complex plane. Proc. Amer. Math. Soc. 133 (2005) 3627-3630. MR 2163599.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] L. E. Labuschagne. A noncommutative Szegö theorem for subdiagonal subalgebras of von Neumann algebras. Proc. Amer. Math. Soc. 133 (2005) 3643-3646. MR 2163602.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Alec L. Matheson and Michael I. Stessin. Cauchy transforms of characteristic functions and algebras generated by inner functions. Proc. Amer. Math. Soc. 133 (2005) 3361-3370. MR 2161161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] F. Behrouzi and H. Mahyar. Compact homomorphisms of URM algebras. Proc. Amer. Math. Soc. 133 (2005) 1205-1212. MR 2117223.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Vern I. Paulsen and Dinesh Singh. Bohr's inequality for uniform algebras. Proc. Amer. Math. Soc. 132 (2004) 3577-3579. MR 2084079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Jordi Pau. On a generalized corona problem on the unit disc. Proc. Amer. Math. Soc. 133 (2005) 167-174. MR 2085166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] C-H. Chu, R. V. Hügli and M. Mackey. The identity is isolated among composition operators. Proc. Amer. Math. Soc. 132 (2004) 3305-3308. MR 2073306.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Lizhong Peng and Jiman Zhao. Characterization of Clifford-valued Hardy spaces and compensated compactness. Proc. Amer. Math. Soc. 132 (2004) 47-58. MR 2021247.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Xiaoman Chen and Shengzhao Hou. A Beurling-type theorem for the Fock space. Proc. Amer. Math. Soc. 131 (2003) 2791-2795. MR 1974336.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Keiji Izuchi. Weak infinite products of Blaschke products. Proc. Amer. Math. Soc. 129 (2001) 3611-3618. MR 1860494.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Keiji Izuchi. Douglas algebras which admit codimension 1 linear isometries. Proc. Amer. Math. Soc. 129 (2001) 2069-2074. MR 1825919.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. R. Villena. Elements in a commutative Banach algebra determining the norm topology. Proc. Amer. Math. Soc. 129 (2001) 1057-1064. MR 1709768.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] P. G. Dixon. Non-closed sums of closed ideals in Banach algebras. Proc. Amer. Math. Soc. 128 (2000) 3647-3654. MR 1778282.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Raymond Mortini. Interpolating sequences in the spectrum of $H^\infty$ I. Proc. Amer. Math. Soc. 128 (2000) 1703-1710. MR 1641069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Pablo Galindo, Mikael Lindström and Ray Ryan. Weakly compact composition operators between algebras of bounded analytic functions. Proc. Amer. Math. Soc. 128 (2000) 149-155. MR 1646307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hermann Render. The maximal ideal space of $H^{\infty}(\mathbb D)$ with respect to the Hadamard product. Proc. Amer. Math. Soc. 127 (1999) 1409-1411. MR 1476388.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Guoxing Ji, Tomoyoshi Ohwada and Kichi-Suke Saito. Certain invariant subspace structure of $L^2(\mathbb T^2)$. Proc. Amer. Math. Soc. 126 (1998) 2361-2368. MR 1451811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] K. Jarosz. $\operatorname{Lip}_{Hol}(X,\alpha)$. Proc. Amer. Math. Soc. 125 (1997) 3129-3130. MR 1443834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Nik Weaver. Quotients of little Lipschitz algebras. Proc. Amer. Math. Soc. 125 (1997) 2643-2648. MR 1402889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Joaquim Bruna, Artur Nicolau and Knut Øyma. A note on interpolation in the Hardy spaces of the unit disc. Proc. Amer. Math. Soc. 124 (1996) 1197-1204. MR 1307499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 123 found      Go to page: 1 2 3 4 > >>